MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon during the procedure and while attempting to insert the intra-aortic balloon using the introducer, blood was observed.Upon connecting the device to the counterpulsation console, it indicated 'balloon rupture' for both balloons used.Patient involved, no harm.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11 corrected field: b5, b6,b7,h6 health imapact code no decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
It was reported that the intra-aortic balloon during the procedure and while attempting to insert the intra-aortic balloon using the introducer, blood was observed.Upon connecting the device to the counterpulsation console, it indicated 'balloon rupture' for both balloons used.No patient was involved; the issue occurred during the very initial phase of catheter insertion.No harm reported.
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h11 corrected field: e1 event site telephone number.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field: b5, b6, b7, h6 medical device problem code and health impact code.
 
Event or Problem Description
It was reported that the intra-aortic balloon during the procedure and while attempting to insert the intra-aortic balloon using the introducer, blood was observed.Upon connecting the device to the counterpulsation console, it indicated 'balloon rupture' for both balloons used.Patient was involved but no harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h3, h6 (investigation findings, investigation conclusions), h11 corrected field - d10.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4,d9 (device available for eval, return to manufacture date) ,g3, g6,h2, h3, h6(type of investigation, investigation findings, investigation conclusions),h11.The iab was returned with the membrane completely unfolded.No blood was visible on catheter.The one-way valve was also returned.A kink was observed on the catheter tubing approximately 35.1cm from iab tip.An underwater leak test of the balloon, catheter, y fitting and extracorporeal tubing was performed and a leak was detected on the membrane approximately 2.5cm from the rear seal measuring 0.013cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three 3 months.Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22539675
Report Number2248146-2025-0000384
Device Sequence Number7931908
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(10)3000351710(17)261117(11)231117
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0469-01
Device Catalogue Number0684-00-0469-01
Device Lot Number3000351710
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/08/2025
09/05/2025
09/18/2025
01/13/2026
02/17/2026
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/17/2025
09/15/2025
09/18/2025
02/06/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP UNKNOWN
Patient SexUnknown